# SDR O2GA2016071850001

- Difficulty date: July 12, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N500UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605294
- Aircraft time: 9,645 hours, 7,069 cycles
- Engine: Pwa PW545A
- Engine time: 9,144 hours, 6,718 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 31J20795
- Condition: Defective
- Location: Lt Itt
- Part time: 9,144 hours, 6,718 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ITT GUAGE INOPERATIVE IN FLIGHT. MAINTENANCE REPLACED DEFECTIVE ENGINE T1 HARNESS. ENGINE RUNS PERFORMED AND OPERATIONAL CHECKS WERE GOOD. A SUCCESSFUL OPERATIONAL CHECK WAS ALSO PERFORMED. AIRCRAFT WAS RTS.
